Alert archive / Florida / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 84, NWS Tallahassee, FL

April 28, 2011Jefferson County, Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at Apr 28, 2011, 10:03 AM EDT for Jefferson County, Florida. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 28, 2011, 10:03 AM EDT (14:03 UTC)
Expired
Apr 28, 2011, 10:45 AM EDT
In force
42 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

County Jefferson County, FL

The radar

The Tallahassee radar (KTLH), 48 km from the middle of the area, began a volume at 14:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 2.1 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2011-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3422 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2011-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 210 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3422 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
473 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
210 m²/s²
0-3 km storm-relative helicity
208 m²/s²
Significant tornado parameter
3.0
Supercell composite
14.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

993 
WUUS52 KTAE 281403
SVRTAE
FLC065-281445-
/O.NEW.KTAE.SV.W.0084.110428T1403Z-110428T1445Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1003 AM EDT THU APR 28 2011

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL JEFFERSON COUNTY IN FLORIDA...

* UNTIL 1045 AM EDT

* AT 957 AM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
  MPH.  THIS STORM WAS LOCATED NEAR CODY...OR NEAR FANLEW...AND
  MOVING EAST AT 35 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO      
  WACISSA...LLOYD...WAUKEENAH...LAMONT...MONTICELLO AND AUCILLA

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. IF 
A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.

&&

LAT...LON 3055 8364 3052 8373 3044 8372 3038 8376
      3038 8380 3032 8379 3031 8382 3028 8384
      3027 8408 3042 8408 3053 8403 3053 8398
      3057 8399 3058 8362
TIME...MOT...LOC 1403Z 249DEG 31KT 3032 8404

$$

38-GODSEY
1 follow-up statement
452 
WWUS52 KTAE 281429
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1029 AM EDT THU APR 28 2011

FLC065-281445-
/O.CON.KTAE.SV.W.0084.000000T0000Z-110428T1445Z/
JEFFERSON FL-
1029 AM EDT THU APR 28 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM EDT
FOR JEFFERSON COUNTY...

AT 1026 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR LAMONT...MOVING EAST AT 35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MONTICELLO AND AUCILLA

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 3055 8364 3055 8367 3054 8367 3052 8373
      3044 8372 3038 8376 3039 8379 3037 8381
      3032 8379 3032 8381 3028 8384 3027 8405
      3057 8388 3058 8362
TIME...MOT...LOC 1429Z 249DEG 31KT 3041 8383

$$

38-GODSEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 8:55 AM EDT, 1 hour 8 minutes earlier.

Area forecast discussion, Apr 28, 8:55 AM EDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
855 AM EDT THU APR 28 2011

...SEVERE THUNDERSTORM THREAT REMAINS UP ACROSS SOUTHERN GEORGIA
AND THE FLORIDA BIG BEND...

.UPDATE...
THE THREAT FOR SEVERE THUNDERSTORMS WILL REMAIN UP THROUGH THE
MORNING HOURS...MAINLY ACROSS SOUTHERN GEORGIA AND THE FLORIDA BIG
BEND...THEN DIMINISH THROUGH THE AFTERNOON PERIOD AROUND THE I-75
CORRIDOR. MOST OF THE RECENT INCOMING REPORTS HAVE INCLUDED WIND
DAMAGE AND HAIL. THE LATEST SURFACE ANALYSIS SHOWED THE COLD FRONT
EXTENDING SOUTHWEST ACROSS THE LOCAL AREA FROM AROUND ALBANY,
GEORGIA TO GULF COUNTY WITH SHOWERS ENDING FOLLOWING ITS PASSAGE
ACROSS SOUTHEAST ALABAMA AND PORTIONS OF THE EASTERN FLORIDA
PANHANDLE THIS MORNING. THE 12Z TAE SOUNDING INDICATED FAIRLY
STEEP LAPSE RATES FROM 850 TO 700 MB WITH DEEP LAYER SHEAR VALUES
AROUND 45 KTS. THE LATEST 4KM WRF GUIDANCE HAS INITIALIZED WELL
WITH THE LATEST OBSERVATIONS AND TRENDS AND INDICATES MOST OF
THIS ACTIVITY CONTINUING EAST TOWARD AND ALONG THE I-75 CORRIDOR
THROUGH THE LATE MORNING AND EARLY AFTERNOON PERIOD...THEN
TRENDING DOWN THROUGH THE LATE AFTERNOON PERIOD EVENING PERIOD.

.PREVIOUS DISCUSSION...
315 AM EDT THU APR 28 2011

.SHORT TERM...(TODAY THROUGH SATURDAY)...
TODAY...LOCAL CONFIDENCE TOOL SHOWS 15-20% CHC SEVERE WEATHER ERN
THIRD OF AREA 12Z-18Z DOWN TO LESS THAN 10% 18Z-00Z WITH LESS THAN
2% CHANCE OF A TORNADO THRU PERIOD. BY MID MORNING...EXPECT FRONT
TO BE BISECTING LOCAL AREA..AND THEN TO SLOW DOWN AND BE ACROSS
ERN MOST AREAS MID-LATE AFTN BEFORE EXITING EAST OF I-75. AHEAD OF
FRONT...DISCRETE CELLS IN LOOSELY ORGANIZED BANDS OF STORMS WITH
SQUALL WILL MOVE SLOWLY SOUTHEASTWARD THROUGH OUR REGION INTO THIS
AFTERNOON...WITH A CHANCE OF DAMAGING WINDS. LARGE HAIL REMAINS
POSSIBLE IN THE STRONGEST STORMS..ESPECIALLY EASTERN COUNTIES
AIDED BY DIURNAL HEATING. THE THREAT WILL DIMINISH CONSIDERABLY BY
LATE MORNING AS THE LARGE SCALE FORCING WEAKENS AND THE 850 MB JET
LIFTS WELL NORTH OF THE REGION. 0-60 NW-SE POP GRADIENT. HIGHS
FROM NEAR 80 SE AL TO MID 80S SE BIG BEND.

TONIGHT...LOWS FROM MID 40S SE ALA TO UPPER 50S SE BIG BEND.

FRIDAY...HIGHS 80 NORTH TO 85 SOUTH. LOWS IN LOW 50S.

SATURDAY...HIGHS IN MID-UPPER 80S.

&&

.LONG TERM...
(SATURDAY NIGHT THROUGH NEXT THURSDAY) THE DEEP LAYER RIDGE OVER THE
EASTERN CONUS WILL MOVE EAST INTO THE ATLANTIC SUNDAY AND MONDAY AS
THE NEXT FRONTAL SYSTEM APPROACHES FROM THE WEST. THE GFS AND ECMWF
FORECAST THIS COLD FRONT TO MOVE SLOWLY THROUGH OUR FORECAST AREA
MONDAY NIGHT AND TUESDAY...BRINGING A CHANCE OF RAIN. GIVEN HOW FAR
OUT IN TIME THIS IS...WE JUST USED THE GFE MOS POP (WHICH ARE IN THE
CHANCE CATEGORY) FOR THIS FORECAST. THE TWO GLOBAL FORECAST A
RELATIVELY COOL AND DRY AIRMASS TO MOVE OVER THE SOUTHEAST U.S.
BEHIND THE FRONT FOR MID WEEK. TEMPERATURES WILL BE ABOVE AVERAGE
THROUGH MONDAY...THEN COOL TO NEAR OR A BIT BELOW AVERAGE BY MID
WEEK BEHIND THE COLD FRONT.

&&

.MARINE...SOUTHWEST WINDS WILL CONTINUE TO GRADUALLY INCREASE AND
SHIFT TO THE WEST ACROSS THE WATERS FROM WEST TO EAST REST OF
OVERNIGHT. SEAS ARE ALREADY AT SMALL CRAFT ADVISORY LEVELS...AND
SHOULD HOLD THERE UNTIL THIS AFTERNOON.  WINDS WILL ALSO SHIFT TO
THE NORTHWEST BEHIND THE COLD FRONT FROM WEST TO EAST TODAY. A
PERIOD OF EXERCISE CAUTION CONDITIONS IS EXPECTED ON TONIGHT IN THE
OFFSHORE FLOW BEFORE WINDS BECOME LIGHTER ON FRIDAY. HIGH PRESSURE
WILL THEN REMAIN IN CONTROL TO THE NORTHEAST OF THE AREA FOR THE
WEEKEND AND WILL RESULT IN GENERALLY LIGHT WINDS AND SEAS...OUTSIDE
OF A POSSIBLE EASTERLY SURGE ON SATURDAY NIGHT.

&&

.AVIATION...THRU 06Z FRI.
MVFR CIGS WILL CONTINUE TO OVERSPREAD THE REGION FROM W TO E
OVERNIGHT WITH PERIODS OF IFR POSSIBLE. THE SRN MOST LINES OF
PRE-FRONTAL CONVECTION CONTINUE TO GRADUALLY ORGANIZE. DHN WILL GET
INTO THE ACT FIRST WITH MOST OF THE CONVECTION OCCURRING BEFORE
SUNRISE. THE STORMS WILL THEN SPREAD EWD REACHING TLH AND VLD AFTER
10Z AND CONTINUING ON THROUGH MID MORNING. WE DID EXTEND THE TS
CHANCES FURTHER INTO THE MORNING FROM WHAT THE PREVIOUS TAF SET
SHOWED. KEPT IN POTENTIAL 30-KT GUSTS AT DHN AND ABY WITH LOWER TO
THE S AND E. HOWEVER...IF STORMS CONTINUE TO ORGANIZE...HIGHER GUSTS
WILL CERTAINLY BE POSSIBLE. SKIES WILL RAPIDLY CLEAR WITH FRONTAL
PASSAGE AS WINDS SHIFT TO THE NW AND THEN N.

&&

.FIRE WEATHER...BEHIND THE COLD FRONT RELATIVE HUMIDITIES WILL DROP
BELOW 35 PERCENT ACROSS PARTS OF THE INLAND FLORIDA PANHANDLE FOR 2
TO 3 HOURS TODAY...WITH ERC VALUES 30-35 AND DISPERSIONS AROUND 70.
WILL ISSUE RFD FOR THIS AREA WHICH NEEDS TO BE MONITORED IN CASE A
WARNING IS NEEDED LATER TODAY. MUCH DRIER CONDITIONS EXPECTED ON
FRIDAY AND THE ENTIRE FORECAST AREA WILL LIKELY REALIZE RED FLAG
HUMIDITIES. A FIRE WEATHER WATCH WILL LIKELY BE ISSUED FOR THESE
AREA TO BE UPGRADED TO A WARNING. SOME MOISTENING IS EXPECTED ON
SATURDAY AND RED FLAG CONDITIONS ARE UNLIKELY INTO THE UPCOMING
WORKWEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE   84  53  83  51  87/ 60  0  0   0  0
PANAMA CITY   82  57  82  56  83  30  0  0   0  0
DOTHAN        80  49  82  53  88/ 10  0  0   0  0
ALBANY        81  50  81  52  88/ 30  0  0   0  0
VALDOSTA      84  54  83  50  87/ 60  0  0   0  0
CROSS CITY    85  58  84  51  87/ 60 10  0   0  0
APALACHICOLA  83  57  83  55  84/ 50  0  0   0  0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...

AL...NONE.
GA...NONE.
FL...HIGH SURF ADVISORY UNTIL 11 AM THIS MORNING FOR
     THE BEACHES OF BAY...WALTON...AND GULF COUNTIES.

     HIGH RISK FOR RIP CURRENTS THROUGH THIS MORNING FOR THE
     BEACHES OF WALTON...BAY...GULF...AND FRANKLIN COUNTIES.

GM...SMALL CRAFT ADVISORY THROUGH 2 PM EDT TODAY ALL LEGS.

&&

UPDATE...GIBBS
REST OF DISCUSSION...BLOCK/WOOL/VAN DYKE
Hazardous weather outlook, Apr 28, 4:13 AM EDT, 5 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
413 AM EDT THU APR 28 2011

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-290815-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
413 AM EDT THU APR 28 2011 /313 AM CDT THU APR 28 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

...THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS...

A STRONG COLD FRONT WILL MOVE INTO THE FORECAST AREA THIS MORNING
AND EXIT PAST I-75 LATER THIS AFTERNOON. AHEAD AND ALONG THE
FRONT...EXPECT SHOWERS AND STORMS ALONG WITH GUSTY WINDS. SOME OF
THESE STORMS WILL BE STRONG TO ISOLATED SEVERE WITH DAMAGING
WINDS THE MAIN THREAT. HOWEVER...ISOLATED TORNADOES CANNOT BE
DISCOUNTED. THE STORM PREDICTION CENTER CONTINUES TO OUTLOOK THE
AREA IN A SLIGHT RISK FOR SEVERE WEATHER INTO THIS MORNING. IN THE
WAKE OF THE FRONT..HIGH PRESSURE WITH NOTICEABLY DRIER AIR WILL
OVERSPREAD THE AREA.

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE WESTERN WATERS INTO
THIS AFTERNOON. A HIGH SURF ADVISORY AND HIGH RISK OF RIP CURRENTS
REMAINS IN EFFECT INTO THIS MORNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

CONDITIONS WILL BE FAIR INTO EARLY NEXT WEEK WITH COMFORTABLE
TEMPERATURES RETURNING. WINDS WILL KICK UP TO EXERCISE CAUTION
LEVELS ACROSS THE GULF COASTAL WATERS EACH NIGHT THROUGH THE WEEKEND
AND THEN SUBSIDE EACH AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED FOR INTO THURSDAY MORNING.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

BLOCK

In the hours before

Special weather statement, Apr 28, 7:49 AM EDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
749 AM EDT THU APR 28 2011

GAZ146-158-159-281230-
THOMAS GA-BROOKS GA-COLQUITT GA-
749 AM EDT THU APR 28 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR BROOKS...COLQUITT
AND THOMAS COUNTIES IN SOUTH GEORGIA...

* UNTIL 830 AM EDT

AT 748 AM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 37 MILES NORTHEAST OF TALLAHASSEE...OR NEAR THOMASVILLE
MOVING NORTHEAST AT 40 MPH.

PEOPLE IN THOMAS...NORTHWESTERN BROOKS AND SOUTHEASTERN COLQUITT
COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

PENNY SIZE HAIL...AND WINDS 50 TO 55 MPH ARE EXPECTED WITH THIS
STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3081 8401 3088 8406 3119 8352 3117 8354
      3111 8356 3108 8358 3105 8355 3105 8350
      3103 8347 3099 8345
TIME...MOT...LOC 1149Z 242DEG 35KT 3089 8393

38-GODSEY
Local storm report, Apr 28, 8:28 AM EDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
828 AM EDT THU APR 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 AM     HAIL             4 E QUINCY              30.58N 84.52W
04/28/2011  E0.50 INCH       GADSDEN            FL   PUBLIC

            REPORTS OF DIME TO PENNY SIZE HAIL.

&&

DONAL.HARRIGAN
Local storm report, Apr 28, 8:30 AM EDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
830 AM EDT THU APR 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 AM     HAIL             MIDWAY                  30.49N 84.46W
04/28/2011  E1.00 INCH       GADSDEN            FL   PUBLIC

            QUARTER TO PING PONG SIZE HAIL REPORTED.

&&

DONAL.HARRIGAN
Local storm report, Apr 28, 8:50 AM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
850 AM EDT THU APR 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 AM     TORNADO          MARIANNA MUNICIPAL A/P  30.83N 85.18W
04/28/2011                   JACKSON            FL   EMERGENCY MNGR

            7 AIRCRAFT DAMAGED OR DESTROYED. SEVERAL NEARBY HOMES
            RECEIVED DAMAGE AS WELL.

&&

DONAL.HARRIGAN
Local storm report, Apr 28, 8:55 AM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
855 AM EDT THU APR 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0843 AM     HAIL             ALBANY                  31.58N 84.18W
04/28/2011  E1.00 INCH       DOUGHERTY          GA   PUBLIC

            QUARTER SIZE AND SLIGHTLY LARGER HAIL FELL FOR NEAR 5
            MINUTES.

&&

DONAL.HARRIGAN
Local storm report, Apr 28, 9:07 AM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
907 AM EDT THU APR 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0838 AM     TSTM WND DMG     NE TALLAHASSEE          30.44N 84.28W
04/28/2011                   LEON               FL   EMERGENCY MNGR

            POSSIBLE TORNADO NEAR BRADFORDVILLE AND CENTERVILLE RDS.
            SPOTTER REPORTED A FUNNEL CLOUD JUST NORTHEAST OF CAPITAL
            REGIONAL MEDICAL CENTER. TREES DOWN...HAIL...AND POWER
            OUTAGES HAVE BEEN REPORTED IN THIS AREA AS WELL.

&&

DONAL.HARRIGAN

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 4:03 AM EDTSevere Thunderstorm WarningTAEHolmes27 min
Apr 28, 4:27 AM EDTSevere Thunderstorm WarningTAEHolmes, Jackson48 min
Apr 28, 4:31 AM EDTSpecial Marine WarningTAE59 min
Apr 28, 5:22 AM EDTSpecial Weather StatementTAEJackson38 min
Apr 28, 5:51 AM EDTTornado WarningTAEJackson39 min
Apr 28, 7:11 AM EDTSpecial Weather StatementTAEGadsden49 min
Apr 28, 7:45 AM EDTSevere Thunderstorm WarningTAEGadsden, Leon45 min
Apr 28, 8:02 AM EDTTornado WarningTAEGadsden, Leon28 min
Apr 28, 8:21 AM EDTSevere Thunderstorm WarningTAELeon39 min
Apr 28, 8:40 AM EDTSevere Thunderstorm WarningTAELeon, Wakulla50 min
Apr 28, 8:56 AM EDTSevere Thunderstorm WarningTAEJefferson, Leon49 min
Apr 28, 9:16 AM EDTTornado WarningTAELeon, Wakulla29 min
Apr 28, 9:30 AM EDTSevere Thunderstorm WarningTAEJefferson, Madison45 min
Apr 28, 9:45 AM EDTSevere Thunderstorm WarningTAEJefferson, Wakulla60 min
Apr 28, 10:21 AM EDTSpecial Marine WarningTAE54 min
Apr 28, 10:41 AM EDTSevere Thunderstorm WarningTAEJefferson, Madison49 min
Apr 28, 10:46 AM EDTSevere Thunderstorm WarningTAEJefferson, Taylor44 min
Apr 28, 11:30 AM EDTSpecial Weather StatementTAETaylor60 min
Apr 28, 11:31 AM EDTSpecial Weather StatementTAEMadison29 min
Apr 28, 12:29 PM EDTSpecial Weather StatementTAELafayette61 min
Apr 28, 12:39 PM EDTSevere Thunderstorm WarningTAEMadison21 min
Apr 28, 12:46 PM EDTSevere Thunderstorm WarningTAELafayette, Taylor44 min
Apr 28, 12:56 PM EDTTornado WarningTAELafayette34 min
Apr 28, 1:29 PM EDTSevere Thunderstorm WarningTAELafayette31 min
Apr 28, 3:42 PM EDTFire Weather WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more12 hr

Nearby

Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.